# SDR 2006UALA01836

- Difficulty date: September 22, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N309UA
- Make and model: Boeing 737322
- Aircraft serial: 23670
- Aircraft time: 56,383 hours, 33,177 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT LWR EXT SKIN CRACKED AT 3 FASTENERS BELOW ACTUATOR.  MAJOR REPAIR:  SLAT REPAIRED PER SRM 57-43-01 REPAIR 6.
